# SDR DALA2015090905508

- Difficulty date: September 8, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 38,583 hours, 26,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY EXIT SIGNS DO NOT ILLUMINATE; 2 BY RT SERVICE DOOR, 1 OVERHEAD FWD CABIN & 1 AFT CABIN BY AFT PRESSURE BULKHEAD.  REPLACED EMERGENCY LIGHT BATTERY PACKS B5-118 & B5-260 IAW AMM 33-51, OPS CK NORMAL.
